# SDR AALA201801249006

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 57,274 hours, 21,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATES ARMED THOUGH DOOR IS PHYSICALLY DISARMED. CLEANED DEBRIS AND LUBED AROUND GIRT BAR LATCH.
